# SDR DALA13059853763

- Difficulty date: November 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY BS 794 TO 847 RBL 14, FLOOR SUPPORT CORRODED. MAINTENANCE REMOVED FLOOR SUPPORT  AND REPLACED WITH NEW IAW SRM 51-10-02 PG 12-15. 53-00-53 PG'S 106-112. 51-40-02  PG'S 1-5 AND DWG 146A7501.
